ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
15247-28 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
Event or Problem Description
The event occurred on an unspecified date and involved a primary plum set, clave secondary port, clave y-site, distal microbore tubing, secure lock, 104 inch where it was reported the iv tubing leaked at vent port.There was no adverse event.
Additional Manufacturer Narrative
Investigation summary the reported complaint of leak was not confirmed.An image of the drawing was provided by the customer showing the area of the assumed breakage.No visual anomalies were observed on the returned set.When the returned set was primed and pressure leak tested, no leaks were observed.The product had performed per the specifications.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.